Properties and related inequalities of ϕ-frames in normed spaces

Mahdi Taleb Alfakhr, Mohsen Erfanian Omidvar, Hamid Reza Moradi, P. K. Harikrishnan, Silvestru Sever Dragomir

Research output: Contribution to journalArticlepeer-review


In this paper, we use the properties of sesquilinear forms to introduce a new class of frames, called ϕ-frames. The notion of continuous ϕ-frames, its various properties and characterizations in normed spaces are established. Also, some fundamental identities and certain inequalities related to ϕ-frames are obtained.

Original languageEnglish
Pages (from-to)419-432
Number of pages14
JournalApplied Mathematics E - Notes
Publication statusPublished - 01-01-2019

All Science Journal Classification (ASJC) codes

  • Applied Mathematics


Dive into the research topics of 'Properties and related inequalities of ϕ-frames in normed spaces'. Together they form a unique fingerprint.

Cite this